# SDR HEEA968387

- Difficulty date: October 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N724MB
- Make and model: Bolkms BO105S
- Aircraft serial: S756
- Engine: Allsn 250C20B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Case Halves
- Part number: 23057142
- Condition: Cracked
- Location: Compressor
- Component: 6890550
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO METAL IN OIL.  UPON INSPECTION OF COMPRESSOR PARTS NOTED:  PLASTIC CRACKED AND LIFTING ON CASE ASSEMBLY. INSTALLED A DALLAS AIRMOTIVE OVERHAULED CASE ASSEMBLY.
